Alert archive / Utah / Flash Flood Warnings in 2023
Flash Flood Warning 28, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 2, 2023, 2:00 PM MDT for Garfield County, Kane County, Utah. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2023, 2:00 PM MDT (20:00 UTC)
- Expired
- Aug 2, 2023, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Garfield County, UT, Kane County, UT
The radar
The Cedar City radar (KICX), 101 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
678
WGUS55 KSLC 022000
FFWSLC
UTC017-025-030200-
/O.NEW.KSLC.FF.W.0028.230802T2000Z-230803T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
200 PM MDT Wed Aug 2 2023
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
Southwestern Garfield County in southern Utah...
Central Kane County in southern Utah...
* Until 800 PM MDT.
* At 200 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area...specifically lower portions of
the Paria River, and the Wahweep Creek basins. Between 0.5 and 1
inch of rain has fallen. Additional rainfall amounts of 0.5 to 1
inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of normally dry
washes, creeks and streams, backcountry roads.
* Some locations that will experience flash flooding include...
Big Water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3754 11188 3759 11184 3756 11172 3732 11169
3703 11149 3701 11154 3712 11186 3701 11180
3700 11188 3735 11205
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM1 follow-up statement
431
WGUS75 KSLC 022212
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
412 PM MDT Wed Aug 2 2023
UTC017-025-030200-
/O.CON.KSLC.FF.W.0028.000000T0000Z-230803T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Kane UT-
412 PM MDT Wed Aug 2 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR SOUTHWESTERN GARFIELD AND CENTRAL KANE COUNTIES...
At 412 PM MDT, trained weather spotters reported flash flooding
within Wahweep Creek. Between 0.5 and 1.5 inches of rain have fallen
from earlier thunderstorms. Additional rainfall amounts up to 0.25
inches are possible in the warned area over the next few hours.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of normally dry washes,
slot canyons, creeks and streams, and backcountry
roadways.
Some locations that will experience flash flooding include...
Big Water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3754 11188 3759 11184 3756 11172 3732 11169
3703 11149 3701 11154 3712 11186 3701 11180
3700 11188 3735 11205
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 4:01 AM MDT, 9 hours 59 minutes earlier.
Area forecast discussion, Aug 2, 4:01 AM MDT, 9 hours 59 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 401 AM MDT Wed Aug 2 2023 .SYNOPSIS...A monsoon surge will continue across the entire region today. A drier airmass will build into southern Utah Thursday, reaching northern Utah by Friday. A drier, more stable pattern will continue into early next week. && .SHORT TERM (Through 12Z Friday)...Today will be the last day of the state-wide monsoonal surge, with drying air gradually building into southern Utah Thursday. Morning upper air and satellite analysis indicates the upper level ridge has shifted somewhat eastward over the last 24 hours, now centered over roughly the Dallas area. A shortwave trough/potential MCV is located across southern Nevada. Additional weak shortwave troughs/MCVs are likely present but difficult to detect at this time. An area of enhanced showers and embedded thunderstorms is crossing northern Utah, with cooling cloud tops on IR approaching the western Uinta Basin as of 330 AM. This area will continue to shift across northern Utah through early morning. Guidance indicates the previously mentioned MCV will cross Utah from southwest to northeast through Thursday morning. This combined with SBCAPE values between 500-1000 J/kg by this afternoon plus 95th+ percentile precipitable water values will set the stage for a widespread convective threat across much of the state today. What's different today is an increase in deep layer shear across northern and central Utah, reaching around 20-30kts. Previous days deep layer shear averaged around 10 kts. As a result, CAMS are indicating the potential for a line of organized convection developing across west central Utah and shifting north and east with time. Current timing suggests this area of strong convection would reach the Wasatch Front by around 5-8 PM. As is always the case with convection associated with monsoonal surges, a few questions arise. First, will cloud cover hamper destabilization this afternoon and evening? Will northern Utah remain subsident longer than expected in the wake of this morning's convection? The majority of the CAM guidance suggests that sufficient destabilization will occur on both accounts for the potential for organized convection, but this is something that will need to be monitored for bust potential. For now, added heavy rain, small hail and gusty winds to the forecast in areas with the highest threat this afternoon and evening. Another night of nocturnal convection is expected for northern Utah tonight, which will need to be monitored for the threat of flash flooding. HREF average return intervals show >60% chance 5 year return intervals will be exceeded across northern Utah, with >40% chance 10 year return intervals will be exceeded (in a broad area for both) tonight into Thursday morning. With dry air advection shifting into central Utah by Thursday afternoon, the heavy rain threat with Thursday afternoon and evening convection will be mainly across northern Utah. By Friday morning, the end of this monsoon surge will be in the books. .LONG TERM (After 12Z Friday)...Nearly zonal flow will be set up across Utah Friday. This will allow the drying trend to continue. Southern Utah will have precipitable water values substantially lower than the previous day. Mostly dry conditions are forecast there, with only a low chance for a shower or thunderstorm near higher terrain. Precipitable water values will decrease, but stay from roughly 0.8-1" across northern Utah with shortwave energy contributing to isolated to scattered showers and thunderstorms. The best precipitation chances will be in the northern mountains. Monsoonal moisture advection will continue to lower as the ridge that was in the southern plains retrogrades, bringing near zonal flow Friday. Similar conditions are forecast Saturday. Southern Utah will be dry, while moisture content will decrease more throughout northern Utah, but afternoon showers and thunderstorms are expected in the mountains. Flow will transition to northwest Sunday, which will lower precipitation chances throughout northern Utah. As the ridge slides eastward early in the week, a few days of shortwave ridging will be established throughout southwest Wyoming and Utah. Conditions will be around 5-10F cooler than normal Friday through the weekend, with near normal temperatures early in the week. && .AVIATION...KSLC...VFR conditions will prevail with scattered afternoon showers and thunderstorms. Any shower or thunderstorm will be capable of heavy rain, which could lower visibility or ceiling into MVFR range. Winds will prevail from the southeast most of the morning, with a transition to northwest flow around 17Z. Confidence on wind direction through the afternoon is low and will depend on where showers and thunderstorms are. Gusty, erratic winds could occur with nearby showers or thunderstorms. .REST OF UTAH AND SOUTHWEST WYOMING...Scattered afternoon showers and thunderstorms with heavy rain could drop ceilings and visibility from VFR range. Gusty, erratic outflow winds could occur with nearby showers or thunderstorms. Showers and thunderstorms are expected from 18Z-00Z in southern Utah and from 18Z-06Z in northern Utah. && .FIRE WEATHER...A monsoon surge will continue to bring deep moisture to the state today. This will result in multiple rounds of showers and thunderstorms with wetting rains, cooler temperatures and higher humidities. The monsoon surge will come to an end Thursday across southern Utah as drier air begins to shift into the region. By Friday, this drying trend will reach northern Utah. Expect a very dry airmass to shift into place, with afternoon humidities levels below 15 percent across southern Utah, 25 to 35 percent across northern Utah Friday into the weekend. Outside of a weak disturbance grazing far northern Utah Saturday, there is little threat of precipitation through at least midweek next week as a drier airmass remains in place. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Kruse/Wilson For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity
In the hours before
Special weather statement, Aug 2, 1:27 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
127 PM MDT Wed Aug 2 2023
UTZ125-128-022015-
South Central Utah UT-Southern Mountains UT-
127 PM MDT Wed Aug 2 2023
...A strong thunderstorm will impact portions of southwestern
Garfield and north central Kane Counties through 215 PM MDT...
At 127 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles north of Big Water, or 30 miles northwest of Page, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Garfield and north central Kane Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3720 11171 3728 11185 3762 11163 3750 11138
TIME...MOT...LOC 1927Z 216DEG 24KT 3732 11168
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HMSpecial weather statement, Aug 2, 1:33 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
133 PM MDT Wed Aug 2 2023
UTZ125-127-128-131-022015-
South Central Utah UT-Bryce Canyon Country UT-Southern Mountains UT-
Glen Canyon Recreation Area/Lake Powell UT-
133 PM MDT Wed Aug 2 2023
...A strong thunderstorm will impact portions of south central
Garfield and central Kane Counties through 215 PM MDT...
At 132 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Henrieville, or 26 miles southwest of Escalante,
moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Escalante, Henrieville, Cannonville and Kodachrome Basin State Park.
This includes the following highways...
US Route 89 between mile markers 17 and 37.
Utah Route 12 between mile markers 23 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3706 11185 3713 11211 3791 11203 3777 11148
TIME...MOT...LOC 1932Z 194DEG 37KT 3744 11187
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HMSpecial weather statement, Aug 2, 1:33 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
133 PM MDT Wed Aug 2 2023
UTZ117>119-022015-
Sanpete Valley UT-Sevier Valley UT-Central Mountains UT-
133 PM MDT Wed Aug 2 2023
...A strong thunderstorm will impact portions of south central
Sanpete and north central Sevier Counties through 215 PM MDT...
At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salina, or 15 miles northeast of Richfield, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gunnison, Salina, Centerfield, Aurora, Redmond, Mayfield, Sigurd,
Sterling and Axtell.
This includes the following highways...
Interstate 70 between mile markers 47 and 67.
US Route 50 between mile markers 154 and 158.
US Route 89 between mile markers 226 and 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3878 11180 3885 11200 3929 11179 3913 11144
TIME...MOT...LOC 1933Z 211DEG 22KT 3889 11185
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPSLocal storm report, Aug 2, 1:40 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
140 PM MDT Wed Aug 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Tstm Wnd Gst 5 S Mills 39.41N 112.05W
08/02/2023 M61 MPH Juab UT Mesonet
Mesonet station UT26 I-15 at Sevier River
NB.
&&Special weather statement, Aug 2, 1:51 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
151 PM MDT Wed Aug 2 2023
UTZ128-131-022030-
South Central Utah UT-Glen Canyon Recreation Area/Lake Powell UT-
151 PM MDT Wed Aug 2 2023
...A strong thunderstorm will impact portions of south central Kane
County through 230 PM MDT...
At 151 PM MDT, Doppler radar was tracking a strong thunderstorm near
Big Water, or 18 miles northwest of Page, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Water, Paria River Slot Canyon, Paria Canyon and Stud Horse
Point.
This storm will be capable of producing strong gusty winds on Lake
Powell. This will lead to a sudden increase in waves and very choppy
waters which will result in hazardous boating conditions. Boaters are
urged to seek safe harbor if possible.
This includes US Route 89 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 11158 3700 11187 3741 11171 3721 11132
TIME...MOT...LOC 1951Z 223DEG 19KT 3712 11169
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HMSpecial weather statement, Aug 2, 1:55 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
155 PM MDT Wed Aug 2 2023
UTZ101-115-022045-
Western Millard and Juab Counties UT-
Great Salt Lake Desert and Mountains UT-
155 PM MDT Wed Aug 2 2023
...Strong thunderstorms will impact portions of north central Juab
and southeastern Tooele Counties through 245 PM MDT...
At 154 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Fish Springs Wildlife Refuge
to 23 miles southwest of Vernon. Movement was north at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dugway English Village, Dugway Proving Ground Test Range, Fish
Springs Wildlife Refuge and Utah Test and Training Range South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4038 11347 4022 11251 3976 11269 3979 11345
TIME...MOT...LOC 1954Z 182DEG 36KT 3995 11333 3982 11271
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MPSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:40 AM MDT | Flood Watch | SLC | Beaver, Box Elder, Cache, Carbon, Davis, Duchesne and 19 more | 31 hr |
| Aug 2, 9:47 AM MDT | Special Weather Statement | SLC | Iron | 43 min |
| Aug 2, 10:29 AM MDT | Special Weather Statement | SLC | Beaver | 31 min |
| Aug 2, 10:56 AM MDT | Special Weather Statement | SLC | Beaver | 34 min |
| Aug 2, 11:06 AM MDT | Special Weather Statement | SLC | Washington | 24 min |
| Aug 2, 11:11 AM MDT | Flash Flood Warning | SLC | Iron, Kane, Washington | 4 hr |
| Aug 2, 11:32 AM MDT | Special Weather Statement | SLC | Millard | 28 min |
| Aug 2, 11:43 AM MDT | Areal Flood Advisory | SLC | Iron | 93 min |
| Aug 2, 11:51 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 39 min |
| Aug 2, 12:30 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 45 min |
| Aug 2, 12:35 PM MDT | Special Weather Statement | SLC | 40 min | |
| Aug 2, 1:08 PM MDT | Special Weather Statement | SLC | Piute | 52 min |
| Aug 2, 1:10 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 65 min |
| Aug 2, 1:13 PM MDT | Special Weather Statement | SLC | Duchesne | 17 min |
| Aug 2, 1:19 PM MDT | Special Weather Statement | SLC | Garfield | 41 min |
| Aug 2, 1:27 PM MDT | Special Weather Statement | SLC | Kane | 48 min |
| Aug 2, 1:33 PM MDT | Special Weather Statement | SLC | Kane | 42 min |
| Aug 2, 1:33 PM MDT | Special Weather Statement | SLC | Sevier | 42 min |
| Aug 2, 1:34 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 107 min |
| Aug 2, 1:46 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 59 min |
| Aug 2, 1:51 PM MDT | Special Weather Statement | SLC | Kane | 39 min |
| Aug 2, 1:55 PM MDT | Special Weather Statement | SLC | Juab | 50 min |
| Aug 2, 2:27 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele, Utah, Wasatch | 33 min |
| Aug 2, 2:31 PM MDT | Special Weather Statement | SLC | Garfield | 44 min |
| Aug 2, 2:49 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane | 41 min |
| Aug 2, 2:58 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 3 hr |
| Aug 2, 3:01 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Summit, Tooele, Utah, Wasatch | 59 min |
| Aug 2, 3:12 PM MDT | Special Weather Statement | SLC | Tooele | 33 min |
| Aug 2, 3:21 PM MDT | Special Weather Statement | SLC | Emery | 39 min |
| Aug 2, 3:24 PM MDT | Flash Flood Warning | SLC | Tooele | 4 hr |
| Aug 2, 3:42 PM MDT | Special Weather Statement | SLC | 48 min | |
| Aug 2, 3:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Morgan, Salt Lake, Tooele, Weber | 60 min |
| Aug 2, 3:57 PM MDT | Special Weather Statement | SLC | Emery | 48 min |
| Aug 2, 4:03 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 117 min |
| Aug 2, 4:16 PM MDT | Areal Flood Advisory | SLC | Tooele | 119 min |
| Aug 2, 4:17 PM MDT | Special Weather Statement | SLC | Morgan, Summit | 43 min |
| Aug 2, 4:30 PM MDT | Special Weather Statement | SLC | Duchesne | 45 min |
| Aug 2, 4:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 45 min |
| Aug 2, 4:51 PM MDT | Special Weather Statement | SLC | Emery | 39 min |
| Aug 2, 4:58 PM MDT | Special Weather Statement | SLC | Weber | 47 min |
| Aug 2, 5:02 PM MDT | Severe Thunderstorm Warning | SLC | Morgan, Rich, Summit | 58 min |
| Aug 2, 5:58 PM MDT | Special Weather Statement | SLC | Rich | 62 min |
Nearby
Flash Flood Warnings in Utah, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.